# SDR CA080328004

- Difficulty date: March 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 210J
- Aircraft time: 3,225 hours
- Engine: Cont IO520J
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 12120031
- Condition: Cracked
- Location: Bulkhead
- Part time: 3,218 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ANNUAL INSPECTION A CRACK WAS DETECTED RUNNING FROM THE ANCHOR NUT RIVET HOLE TO THE EDGE OF THE DOUBLER PLATE, THIS BRACKET IS ATTACHED TO THE REAR FRAME AT STN 209, P/N 12120402-3.  AFFECTED PART REPLACED.  (TC NR 20080328004)
